Existence of Conditional Probabilities.

J. Hoffmann-Jorgensen

Mathematica Scandinavica (1971)

  • Volume: 28, page 257-264
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hoffmann-Jorgensen, J.. "Existence of Conditional Probabilities.." Mathematica Scandinavica 28 (1971): 257-264. <http://eudml.org/doc/166182>.

author = {Hoffmann-Jorgensen, J.},
journal = {Mathematica Scandinavica},
pages = {257-264},
title = {Existence of Conditional Probabilities.},
url = {http://eudml.org/doc/166182},
volume = {28},
year = {1971},

AU - Hoffmann-Jorgensen, J.
TI - Existence of Conditional Probabilities.
JO - Mathematica Scandinavica
PY - 1971
VL - 28
SP - 257
EP - 264
UR - http://eudml.org/doc/166182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.